# SDR SWAA2022113067950

- Difficulty date: November 4, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 49,174 hours, 29,437 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 500d R/Lbl23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE CORRODED, BS 500D,  RBL 23 - LBL 23, WL156.5 IN THE FWD CARGO BAY.   REPLACED THE SUPPORT ANGLE IAW SRM 51-40-02, 51-10-02, ITEM 9, AND DWG 143A9481, SHEET 10, REV -.
